Numerical simulation of drop Marangoni migration under microgravity

Authors: Wang, Y.; Lu, X.; Zhuang, L.; Tang, Z.; Hu, W.

Source: Acta Astronautica, Volume 54, Number 5, March 2004 , pp. 325-335(11)

Publisher: Elsevier

Buy & download fulltext article:

This article is hosted on another website.

You may be required to register, activate a subscription or purchase the article before you can obtain the full text.


Document Type: Research Article


Affiliations: Department of Modern Mechanics, University of Science and Technology of China, 230026, Hefei, Anhui, People's Republic of China

Publication date: March 1, 2004

Related content



Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page